# SDR CALA2013072990018

- Difficulty date: July 28, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N414UA
- Make and model: Airbus A320-232
- Aircraft serial: 472
- Aircraft time: 63,747 hours, 24,997 cycles
- Engine: Iae V2527A5
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Solenoid
- Condition: Faulted
- Location: Egt
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

NR 1 ENG EGT OVERTEMP, RTFL AT 685 DEGREES DURING TAKEOFF.  ENG EGT MAX READING 644 DEGREES RECORDED, INSPECTED AND LUBED ALL NORMAL, PERFORMED BLEED SOLENOID CHECK IAW JIC 4-2275, FOUND 10 STAGE SOLENOID FAULT.  REPLACED SOLENOID.  PERFORMED HIGH POWER ASSURANCE TEST, INDICATIONS NORMAL.
